# SDR DL76G030709

- Difficulty date: July 29, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 49,632 hours, 12,475 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 113T11671
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP,  INBOARD SUPPORT BEAM  NR 4 HAS HOLE BORE CORROSION,    CORROSION WAS FOUND IN THE 4 FLAP ATTACH FASTENER HOLES IN  THE INBD SUPPORT BEAM OF THE INBOARD FLAP AT THE NR 4 SUPPORT    LOCATION.  THE HOLES WERE OVERSIZED TO REMOVED CORROSION,   HFEC INSPECTED, BUSHED, AND NEW FASTENERS INSTALLED.  THE   REPAIR WAS ACCOMPLISHED PER ER/A 385477-14, REV A.
